Sur le théorème de décomposition de la théorie de la dimension

Samuel Eilenberg

Fundamenta Mathematicae (1936)

  • Volume: 26, Issue: 1, page 146-149
  • ISSN: 0016-2736

How to cite

top

Eilenberg, Samuel. "Sur le théorème de décomposition de la théorie de la dimension." Fundamenta Mathematicae 26.1 (1936): 146-149. <http://eudml.org/doc/212828>.

@article{Eilenberg1936,
author = {Eilenberg, Samuel},
journal = {Fundamenta Mathematicae},
keywords = {Topology},
language = {fre},
number = {1},
pages = {146-149},
title = {Sur le théorème de décomposition de la théorie de la dimension},
url = {http://eudml.org/doc/212828},
volume = {26},
year = {1936},
}

TY - JOUR
AU - Eilenberg, Samuel
TI - Sur le théorème de décomposition de la théorie de la dimension
JO - Fundamenta Mathematicae
PY - 1936
VL - 26
IS - 1
SP - 146
EP - 149
LA - fre
KW - Topology
UR - http://eudml.org/doc/212828
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.